# SDR DALA2018092700271

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 66,623 hours, 8,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, SOME EXIT LIGHTS IN CABIN REMAINED ON THROUGHOUT THE FLIGHT. RESET LGCIU 1 AND 2. LP 4685367
